# SDR HNAA2021100600480

- Difficulty date: September 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 47,747 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879334 - PAX DOOR AFT ENTRANCE FLOORBOARD SUPPORT HAS CORROSION. .... REMOVED UNSERVICEABLE AND INSTALLED
SERVICEABLE PAX DOOR AFT ENTRANCE FLOORBOARD SUPPORT IAW EMB145 SRM 51-40-02.
